| Model Number |
MMT-751NAP |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that customer experienced high blood glucose of 898 mg/dl and went to hospital.Customer stated that insulin pump had low battery life.Customer declined troubleshoot for the insulin pump.Insulin pump will not be returned for analysis.